# SDR 98ZZZX1767

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107204
- Condition: Failed
- Location: Adf
- Component: KR87
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF INTERMITTENTLY LOSES SIGNAL LOCK.  REMOVED AND REPLACED.
